# SDR S2YA950019

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148SK
- Make and model: Beech 1900D
- Aircraft serial: UE148
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Condition: Off Line
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER THE FLIGHT CREW LEFT MKE ON FLT NR 1124, THEY FOUND THAT THE RT DC GENERATOR WAS OFF LINE.  THEY PROCEEDED TO TURN BACK TO MKE.  MAINTENANCE PARALLELED THE GENERATOR CIRCUIT PER BEECH MM AND OPS CHECK GOOD.  (M)
